# SDR DXTA200500672

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,335 hours, 3,319 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KBAZ THE YAW DAMP AND AUTOPILOT FAILED TO ENGAGE.  BOTH LEFT & RIGHT AP CHANNELS WERE ATTEMPTED WITH NO RESULTS.  FLIGHT DIRECTOR FUNCTIONED NORMALLY.  OPS CHECK A/P SYSTEM CHECK IS GOOD, POWER UP A/C FOR SEVERAL HRS CHECKING A/P OPS CHECK GOOD, ACCESS MAINT MODE ALL SYSTEMS PASSED.  C/W GROUND MAINTENANCE TEST ON SP2-8000 SYSTEM ALL TEST PASSED, COULD NOT DUPLICATE MALFUNCTION SYSTEM, OPS CHECKS GOOD IAW 650 MM CH 34-21-01.
